# SDR AALA202110013878

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 24,511 hours, 5,021 cycles
- Engine: Iae V2533A5
- Engine time: 22,137 hours, 4,487 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V16940
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 22,137 hours, 4,487 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND ENGINE STALL ECAM MESSAGE IN CRUISE. MAINTENANCE ACCOMPLISHED TSI 71-00-00-810-A13 AND POWER ASSURANCE RUN PER AMM 71-00-00-710 WITH NO FINDINGS OR MESSAGES.
